# SDR SWIA2018071644882

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N256SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000647
- Aircraft time: 3,042 hours, 2,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL SLIDE DEPLOYMENT, FLIGHT 3855. R&R THE L1 PAX DOOR SLIDE IN REFERENCE APPLICABLE STEPS IN AMM 52-11-40.
